# SDR REXA2017121301243

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 19,826 hours, 19,469 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE O2 MASK LEAKS DURING TEST.
R/R'D CPT SIDE O2 MASK IAW AMM 35-11-12. OPC GOOD, OK FOR SVC.
